MAUDE Adverse Event Report: BIOTRONIK AG ORSIRO MISSION US 2.5/15; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG ORSIRO MISSION US 2.5/15; CORONARY DRUG-ELUTING STENT
Model Number 453938
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device not the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent retention force of a defined amount of samples is tested by means of manufacturing process output monitoring.Based on the conducted investigations, no material or manufacturing related root cause could be identified.Consid-ering the event description, the most probable root cause for the reported event is related to the patient's anatomy (i.E.Previously implanted stent).
 
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a calcified lesion in a tortuous segment of the bifurcation lcx/om1 where a previously implanted stent was present.Pre-dilation was performed using a 2.0/12 mini trek balloon.The affected device was introduced into the patient's body and advanced towards the target lesion, but got caught at the previously implanted stent.As a result, the stent was stripped off the balloon.The physician was able to secure the stent to the vessel wall at the site where it had become dislodged using a 2.5/10 medtronic euphora balloon.There was no harm to the patient.

Brand Name
ORSIRO MISSION US 2.5/15
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
jana burger
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key25729859
Report Number8043892-2026-06091
Device Sequence Number10459131
Product Code NIQ
UDI-Device Identifier07640130455948
UDI-Public(01)07640130455948(17)290224(10)01266071
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453938
Device Lot Number01266071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown